# SDR DALA2024052005341

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON PAN IN BEAM #2 AT FWD CARGO COMPARTMENT DOOR (FWD EDGE). SUMMARY OF NRC 00610: INNER PAN IN BEAM #2 AT FWD CARGO COMPARTMENT DOOR (FWD EDGE) WAS REPAIRED PER ER/A 617689-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617689-14 REV 2. ASSOCIATED ER/A 14-617689 ADDED FOR AC 9536. (LP #0347254)
